Forum

Anyone feeling really tired on Fingolimod/Gilenya?

Hi All,

Im about 6 months in and feeling so tired all the time. Almost crying getting out of bed every morning and the 3pm slump is worse than its ever been. Im wondering if it might be the Gilenya?

Thanks

Susie

Hi Susie

I recently asked if anyone else was on Gilenya as I’m due to start it soon (pending test results). All my replies were very positive and one even said that the user felt more refreshed since switching from Rebif. He hadn’t realised how much Rebif had given him cog fog. I’m hoping to be a bit more alert on Gilenya but I’ll report back when I (eventually) start on it.

Have you asked your neuro for anything to help with fatigue? I tried amantadine for a while but it made me feel a bit ‘spaced out’ so I stopped taking it and just rely on getting to bed on time and my regular afternoon naps.

Tracey x

Hi Susie,

I’ve been on gilenya for about four months following relapses on Avonex. I have been struggling with the fatigue which seemed to go up a notch after starting the medication. Whether it’s a reaction to the Gilenya I guess we can never say for sure but when I spoke to my MS nurse and she said a few people had reported feeling more tired at first. On the positive side she did say most people felt this eased up over time. I’m hoping as my body gets more used to it this will ease off over time. Fingers crossed for us that we’ll be feeling perkier again soon.

Sal